# SDR RAAA97E9031

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR CHECK, FOUND FUSELAGE ANTENNA DOUBLER AND SKIN CORRODED FS 230 AT STR 36.  REPLACED SKIN PANEL AND DOUBLER PER SRM 53-2-1 M-54 NR 42.
